Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes flushed face after an angiogram?

Today I had third car angiogram with contrast. First time that evening I deceloped hot flushwd cheeks, the next nite I had hices in my cheeks so dr said rake benedrylnwhich I did and that helped. The secons cat angio was wihout contrast and hospial gece me benedryl and a steriod and the second was fine.m today I had third cat angio and I tokmtwo prednisones last nite and then two more tabs this morning gefore cat angio with vontrast. I had deceloped hiv s on my cheeks so ai called me doctor and he said take two benedryl which I did but now hices are moving up my face. Between my eyebrows. My question is that because I want to go to bed would that be okau? I dont want to hace serious problem when I go to sleep.
Thu, 9 Aug 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Your symptoms seem to be related to an allergic reaction to the contrast used in angiogram.
Continue using Benadryl for several days.
You can also use Calmine lotion for local relief.

Hope I have answered your query.
Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

A week ago today I had an angiogram done and now I have a small haematoma in my thigh. My doctor has just said rest. But I am flying locally on...